Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by leahtate on November 27, 2009, at 8:33:26
I too had to go off Topamax after being on it 3 years cold turkey. I experienced ALL of the symptoms listed by other posters. Edema, tiredness, shaking hands, joint pain, irritability, etc.
While on Topamax I was diagnosed with Neuropathy in my hands. They hurt constantly, shake and tingle. I was wondering if anyone else has been diagnosed with Neuropathy.
I have been off of it for over a month and am somewhat back to normal except for the Neuropathy in my hands. It has eased up some but is not completely gone. If anyone else has had a problem with their hands and or feet, please post.
Posted by Deneb on November 29, 2009, at 1:13:36
In reply to Topamax Withdrawls, posted by leahtate on November 27, 2009, at 8:33:26
I don't know much about Topamax, but I just wanted to welcome you to Psycho-Babble. I hope someone who knows more will answer. Thanks for posting your experience. I'm sure it will help someone.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.